# SDR ASAA2014111309816

- Difficulty date: November 13, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN HAS CRACK INDICATION AT STA 101.90 APPROXIMATELY 9' FROM AFT SPAR MARKED IN RED.  ACFT GROUNDED. REPAIRED CRACKED SKIN WITH REPAIR DOUBLER IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11. ALL WORK WAS ACCOMPLISHED ON NR G372253 THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 CYCLES.
